Blank Cover Image
タイトル、所在が表示されます

Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学

フォーマット:
雑誌
責任表示:
東京大学理学部
言語:
英語; フランス語; ドイツ語
出版情報:
Tokyo : University of Tokyo, 1970-1993
形態:
v. ; 26 cm
著者名:
東京大学理学部 <DA0253714X>  
ISSN:
00408980
巻次(年次):
Vol. 17, no. 1 & 2 (Nov. 1970)-v. 40 (1993)
継続前誌:
Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry = 東京大學理學部紀要. 第1類, 數學, 天文學, 物理學, 化學 <AA00697945>
継続後誌:
Journal of mathematical sciences, the University of Tokyo / edited by Department of Mathematical Sciences, the University of Tokyo <AA11021653>
書誌ID:
AA00697967
子書誌情報
Loading
eリソース
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

徳島大学学芸学部

Tokushima University

東京大学工学部

Faculty of Engineering, University of Tokyo

東京大学工学部

Faculty of Engineering, University of Tokyo

東京大学工学部, 東京大学工学部紀要編集委員会

Faculty of Engineering, University of Tokyo

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

東京大学文学部

Faculty of Letters, the University of Tokyo

高知大学理学部

Dept. of Mathematics, Faculty of Science, Kochi University